# SDR USAA2009030690524

- Difficulty date: March 4, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 29,656 hours, 16,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53233459200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - S4 - MAJOR REPAIR - LEVEL 2 FILIFORM CORROSION AT FLOORBEAM SEAT TRACK AT FR24, -Y1292.  REPLACED FLOORBEAM SEAT TRACK BETWEEN FR24, -Y1292 IAW A319 SRM 51-71-11.
